MathSciNet Relay Station
MathSciNet bibliographic data
MR1438202 (2000f:47108) 47L30 (46K99 47L40)
Lamoureux, Michael P. The topology of ideals in some triangular AF algebras. J. Operator Theory 37 (1997), no. 1, 91–109.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement